# SDR CALA0800913

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 32,335 hours, 10,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT SIDE BELT FRAME STA 440 CRACKED AT OVERHEAD SUPPORT FITTING BETWEEN STRINGERS 8RT AND 9RT.  REPAIRED CRACKED FRAME BS 440 STR 8-9 RT PER EC/RA 5310-04841.
